# SDR MASA2021081900200

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 36,960 hours, 30,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 CEILING LEVEL EMER FLOOD LT INOP
